# SDR AALA20020957

- Difficulty date: June 20, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL FUEL BOOST PUMPS ON, X-FEEDS CLOSED.  FUEL FED FROM BOTH THE MAIN TANKS AND CENTER TANKS.  TURNED OFF WD PUMPS, ON MAINS, CENTER TANK PROVIDED ALL FUEL REF ITEMS 62.  A/C HAS BEEN INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT FROM ORD TO AFW FOR FURTHER EVALUATION OF FUEL SYSTEM.  THIS FERRY FLIGHT IS AUTHORIZED BY SPOTTING MESSAGE 6-974 DATED 6/15/02.  REMOVED DEBRIS FROM CENTER TANK FUEL PUMP PICKUP SCREENS.  ACCOMPLISHED ON AFW DROP IN BOW. OPS CHECK AND LEAK CHECKS OF CENTER TANK SYSTEM, CHECKS GOOD.  (M)
